U.S. doctors online nowAsk doctors free
Richardson, TX
A 33-year-old male asked:

April 1st, started saphris---first 3 weeks great, then problems, the other day doc increased it from 10-15 mgs, when will i get better?

1 doctor answer1 doctor weighed in
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Add antidepressant.: There are other problems such as depression which are not being addressed. Asenapine had been approved for Schizophrenia and Bipolar Disorder. and it helps with mood stabilization, anxiety and psychotic symptoms like auditory or visual hallucinations and delusions. I think your doctor needs to add an antidepressant plus psychotherapy to achieve a better control of your problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.